# SDR SWIA2020041750186

- Difficulty date: March 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WS264.00 OUTBOARD FLAP HINGE BOX HARDWARE IS CORRODED    (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED CORRODED HARDWARE ON LH WS 264.00 TO INCLUDE 2EA BOLTS, 4EA WASHERS, 3EA BUSHINGS AND 2EA NUTS REF CRJ 200 AMM TUC 5802 CAL DUE 31 MAY 20
